# SDR ASAA2018032624039

- Difficulty date: March 26, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 8,358 hours, 2,794 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Fault Code
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED ON RECALL AFTER ENGINE START.  ACFT GROUNDED.  PERFORMED FIM 21-62 TASK 842, INITIAL EVALUATION GOOD. IAW FIM 21-62 TASK 801 FAULT HISTORY SHOWED ON BOTH PFTCS,  THE LAST FAULT ON FLT 007 OF A F/D SELECTOR 21-51311 FAULT.   NO EXISTING OR CURRENT FAULTS.  PERFORMED FULL FIM 21-62 TASK 801 BITE TEST ON BOTH PFTC'S. BOTH PASS W/NO FAULTS.  IAW FIM INTERMITTENT FAULT.
